2024 : 7 : 16

Mohsen Alimohammady

Academic rank: Professor
ORCID:
Education: PhD.
ScopusId:
Faculty: Faculty of Mathematical Sciences
Address:
Phone: 011-35302462

Research

Title
MULTIPLE SOLUTIONS FOR A CLASS OF NONHOMOGENEOUS SEMILINEAR EQUATIONS WITH CRITICAL CONE SOBOLEV EXPONENT
Type
JournalPaper
Keywords
Semilinear equations, degenerate differential operator, partial differential equation on manifold
Year
2019
Journal PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
DOI
Researchers Morteza Koozehgar ، Mohsen Alimohammady ، A.A. Jafari

Abstract

In this paper, we deal with the study of a class of semilinear and nonhomogeneous Schr¨odinger equations on a manifold with conical singularity. We provide a suitable constant by Sobolev embedding constant and the critical cone Sobolev exponent with respect to the nonhomogeneous term g(x) ∈ L n 2 2 (B). Our approach improves on and generalizes the previous results in [Indian J. Pure Appl. Math. 48 (2017), pp. 133–146] and [Ann. Global Anal. Geom. 39 (2011), pp. 27–43]